| Catalog Number |
02.07.0410SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2024: lot 167674: (b)(4) items manufactured and released on 03-jan-2017.Expiration date: 2021-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.:.
Event or Problem Description
Revision due to an infection and the pathogen is unknown.At about 5 years and 4 months post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.